# SDR MASA2015110612525

- Difficulty date: November 6, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 12,675 hours, 12,444 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT BLEED DUCT WARNING IN FLIGHT, CABIN ALTITUDE CLIMBED WITH LT PACK OFF, EMERGENCY DECLARED,  RAPID DESCENT CAUSED OXYGEN MASKS TO DEPLOY.   MAINTENANCE IS TROUBLESHOOTING.
